# SDR ASAA2016072117650

- Difficulty date: July 21, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 70,740 hours, 47,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C337568
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT LOWER AFT CORNER CRACKED.  ACFT GROUNDED.  REPAIRED IAW SRM 53-10-01-2R-19.
